# SDR UIEA2021051801140

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,120 hours, 20,362 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Metering Unit
- Part number: 4593421656
- Part serial: 133
- Condition: Faulted
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 READS 40 PSI ON EICAS. VERIFIED BOTH O2 BOTTLES ARE OPENED AND PRESSURE ON BOTTLES ARE AT 1600 PSI EACH.( TRANSFERRED TO DMI # 147139 IAW MEL 35-11-02-01. CAT "B" DUE 21MAY21. PLACARDS INSTALLED. VERIFIED BOTH O2 ARE ON AND BOTH BOTTLE AVERAGE IS 1600 PSI. T/I: DL 0522Z.  19MAY21, AMS MX: LP 1464799, ITEM 1: REPLACED AVERAGING UNIT PER AMM 25-11-06. REVERSED MEL PROCEDURES, ALL INDICATION RETURNED. DMI 147139 CLOSED. MCC RG 14:35Z, DISP DP 1441Z )
